# SDR CA120210003

- Difficulty date: February 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 46,320 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Pulley
- Part number: 85410466001
- Condition: Damaged
- Location: Mlg
- Part time: 46,320 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) LEFT GEAR DOOR OPEN LIGHT ILLUMINATED WHEN GEAR SELECTED UP.  ACFT CIRCLED AND RETURNED TO ORIGINATING DESTINATION AND LANDED WITH NO PROBLEMS.  WHEN RETURNED TO GATE ACFT WAS TAKEN TO MAINTENANCE.  UPON INSPECTION FOUND LT ALTERNATE RELEASE CABLE GUARD HAD BECOME DISLODGED AND ALLOWED CABLE TO COME OUT OF AFT PULLY AT TOP REAR PULLY FOR AFT DOORS.  THIS PREVENTED THE DOOR OVER CENTER MECHANISM FROM FULLY TRAVELLING AND ALLOWED AFT & CENTER DOORS TO OPEN WHEN HDRAULIC PRESS WAS REMOVED DURING UP SELECTION. CABLE WAS RELOCATED AND GUARD REPLACED.  MULTIPLE GEAR SWINGS CARRIED OUT AND CONFIRMED SERVICEABLE. ACFT RETURNED TO SERVICE WITH NO FURTHER FAULTS.
